# SDR AALA202401184376

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N778XF
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 39,208 hours, 18,623 cycles
- Engine: Cfmint CFM565B1
- Engine time: 39,208 hours, 18,623 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B63
- Part serial: 699684
- Condition: Stalled
- Part time: 39,208 hours, 18,623 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED COMMING INTO ORD. IN LEVEL CRUISE AT FL 370 ENGINE 1 AND ENGINE 2 STALL. OAT -64C, CLEAN AIR. FLIGHT CREW FOLLOWED QRH AND ECAM PROCEDURE, DESCENDED TO FL 270 AND ENGINE PARAMETERS RETURNED TO NORMAL. THE AIRCRAFT LANDED SAFELY AT ORD AND TAXIED TO THE GATE UNDER ITS OWN POWER. NOTE: SEE AALA202401180715 FOR #2 ENGINE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
